On the existence of cusp forms over function fields.

Isaac Efrat

Journal für die reine und angewandte Mathematik (1989)

  • Volume: 399, page 173-187
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Efrat, Isaac. "On the existence of cusp forms over function fields.." Journal für die reine und angewandte Mathematik 399 (1989): 173-187. <http://eudml.org/doc/153158>.

@article{Efrat1989,
author = {Efrat, Isaac},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {cusp forms; discontinuous subgroups of GL(2); function field},
pages = {173-187},
title = {On the existence of cusp forms over function fields.},
url = {http://eudml.org/doc/153158},
volume = {399},
year = {1989},
}

TY - JOUR
AU - Efrat, Isaac
TI - On the existence of cusp forms over function fields.
JO - Journal für die reine und angewandte Mathematik
PY - 1989
VL - 399
SP - 173
EP - 187
KW - cusp forms; discontinuous subgroups of GL(2); function field
UR - http://eudml.org/doc/153158
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.